# SDR UPS06448676

- Difficulty date: October 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B04368131
- Condition: Cracked
- Location: Bs 1485 S7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1485 STR 7R STRINGER END FOUND CRACKED.  CRACK LENGTH .75 INCH.  M/D BS 1485 STR 7R STRINGER REPAIRED AS PER RS R53-61-35651 AND UPS EO EO B747-5310-25550.
